Advertisement

manuscripta mathematica

, Volume 12, Issue 1, pp 73–86 | Cite as

On the dirichlet problem for surfaces of prescribed mean curvature

  • Mariano Giaquinta
Article

Abstract

A necessary and sufficient condition is given for the solvability of the Dirichlet problem for surfaces of prescribed mean curvature, and global regularity of the solution is studied.

Keywords

Number Theory Dirichlet Problem Algebraic Geometry Topological Group Global Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    BAKEL'MAN, I.Ya.: Mean curvature and quasilinear elliptic equations. Sibirskii Mat.Z.,9, 1014–1040 (1968)Google Scholar
  2. [2]
    BOMBIERI, E., GIUSTI, E.: Local estimates for the gradient of non-parametric surfaces of prescribed mean curvature. To appear.Google Scholar
  3. [3]
    COLOMBINI, F.: Una definizione alternativa per una misura usata nello studio di ipersuperfici minimali. To appear in Boll.U.M.I.Google Scholar
  4. [4]
    GIAQUINTA, M.: Sul problema di Dirichlet per le superfici a curvatura media assegnata. “Convegno sulla Teoria Geometrica dell'Integrazione e Varietà Minimali” May '73. To appear in Symposia Mathematica.Google Scholar
  5. [5]
    GIAQUINTA, M.: Regolarità delle superfici BV(Ω) con curvatura media assegnata. To appear in Boll.U.M.I.Google Scholar
  6. [6]
    GIUSTI, E.: Boundary behavior of non-parametric minimal surfaces. Indiana Univ.Math.J.22,435–444 (1972)Google Scholar
  7. [7]
    LADYZENSKAYA, O.A., URAL'TSEVA, N.N.: Local estimates for gradients of solutions of non-uniformly elliptic and parabolic equations. Comm.Pure Appl.Math.23, 677–703 (1970)Google Scholar
  8. [8]
    SERRIN, J.: The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables. Phil.Trans.Roy.Soc.London, A264 313–496 (1969)Google Scholar
  9. [9]
    TRUDINGER, N.S.: Gradient estimates and mean curvature. Math.Z.131, 165–175 (1973)Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Mariano Giaquinta
    • 1
  1. 1.Istituto Matematico dell'UniversitàPisaItaly

Personalised recommendations